# SDR MWEA050025

- Difficulty date: March 5, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 48,015 hours, 44,057 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 5912880508
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDOW WAS LEAKING AND WOULD GET LOUDER AS ALTITUDE WAS INCREASED.  PRESSURIZED AIRCRAFT AND FOUND FIRST OFFICER'S WINDOW LEAKING, INSPECTED FIRST OFFICER'S CLEARVIEW SEAL AND FOUND VOID IN UPPER FORWARD CORNER.  RESEALED VOIDS, PRESSURIZED AIRCRAFT TO 6.5 DIFFERENTIAL, NO LEAKS OR ABNORMAL NOISES.  OK FOR SERVICE.
